Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Anosov diffeomorphisms and expanding immersions. I


Author: Lowell Jones
Journal: Trans. Amer. Math. Soc. 289 (1985), 115-131
MSC: Primary 58F12; Secondary 57R42, 57R50, 58F15
MathSciNet review: 779055
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to develop a theory for representing Anosov diffeomorphisms by expanding immersions on compact branched manifolds. This theory was motivated by R. F. Williams' study of expanding attractors [15,17].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F12, 57R42, 57R50, 58F15

Retrieve articles in all journals with MSC: 58F12, 57R42, 57R50, 58F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0779055-7
PII: S 0002-9947(1985)0779055-7
Article copyright: © Copyright 1985 American Mathematical Society